# SDR ASAA2025071459446

- Difficulty date: July 14, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 41,184 hours, 12,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FOUND THE L1 DOOR DIFFICULT TO OPEN. GROUNDED - YES. L1 ENTRY DOOR ABOVE LIMIT FOR OPEN TORQUE REF AMM 52-11-00.  PERFORMED L1 ENTRY DOOR ADJUSTMENT FOR RIG VERIFICATION REF AMM 52-11-00-820-801.  FOUND FWD & AFT EDGE OF DOOR OUT OF RIG. VERIFIED DOOR IS HARD TO SWING OPEN ONCE UNLOCKED. MIG-2C SN: 40-0062608 & 40-0062609  REF DEFECT 60974474 FOR GUIDE PLATES REPLACEMENTS, INSTALLED, ADJUSTED, OPS CHECK GOOD FOR L1 DOOR REF AMM 52-11-00.
